# SDR 2020FA0000113

- Difficulty date: March 16, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N889DR
- Make and model: Cessna T206H
- Aircraft serial: T20608647
- Engine: Lyc TIO540A1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Switch
- Part number: 83278
- Condition: Leaking
- Location: Engine
- Part time: 883 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, FOUND OIL LEAK AT SWITCH AROUND PLASTIC BODY.  THIS SWITCH APPLIES TO AD 13-11-11.  TOTAL TIME ON SWITCH 883.0 SWITCH WAS NEW WITH AIRCRAFT=2006.
